# SDR REXA2017020400211

- Difficulty date: February 4, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK STICK 2 HAS CORROSION IN CABIN FS364 - FS409+18. REPLACED NR 2 RT SIDEWALL SEAT TRACK IAW AMM 53-01-11 AND SRM 53-21-49.
